| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
05/25/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The site reported that during the implant procedure for a light adjustable lens (lal, sn (b)(6), 24.0d) a capsular bag tear occurred.The surgeon performed a vitrectomy and placed the lal in the sulcus.Rxsight's first awareness of this event was on (b)(6)2023.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #:(b)(4).
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.After the initial mdr report, the treating physician confirmed that the light adjustable lens (lal, sn (b)(6), 24.0d) was implanted backwards and opted to explant the lens on (b)(6) 2023.Manufacturer reference #: (b)(4).
Event or Problem Description
The site reported that the light adjustable lens (lal, sn (b)(6), 24.0d) was explanted on (b)(6) 2023 due to it being implanted backwards.Rxsight's first awareness of this event was on (b)(6) 2023.